MAUDE Adverse Event Report: BARDY DIAGNOSTICS, INC. CAM SYSTEM; HEART MONITORING DEVICE

BARDY DIAGNOSTICS, INC. CAM SYSTEM; HEART MONITORING DEVICE
Model Number B1400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Skin Inflammation/ Irritation (4545); Contact Dermatitis (4546)
Date of Event 11/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record (dhr) for unit msk6j-afta5 corresponding to complaint reference number (b)(4), has been reviewed for compliance with established device master record (dmr), including certificates of conformance for patient contact materials.Examination of both the records and the device determined no discrepancies or instances of non-conformity that could have caused or contributed to the reported event.Records indicate that approximately 12 day and 20 hours of viable data was obtained from the device resulting in a successfully completed clinical report.The cam product instructions for use (ifu) lists skin irritation and allergic skin reactions as potential risks associated with device use.In this case, the patient reported developing a widespread rash after starting a new medication, bupropion, the day following monitor application.The patient and their physician attributed the reaction to the medication rather than the monitor, and the patient expressed certainty that the device did not cause or contribute to the reaction.The rash began on the legs, migrated upward, and reached the area where the monitor was placed before spreading to the collarbone.The patient removed the monitor to allow treatment, which included topical creams and oral prednisone.The ifu instructs patients to remove the cam immediately and contact their physician if irritation such as redness, severe itching, or allergic symptoms develop.References: complaint (b)(4) (adhesive ring mdr submitted, mfr report number: 3014226707-2025-00011).
 
Event or Problem Description
Original complaint (from (b)(4)): " patient wrote in diary "device removed due to rash"".Additional information: the patient reported that the rash was due to a drug reaction.They began a new medication the day after starting the monitor.The patient described itchy spots initially appearing on the legs, then spreading upward to the torso, reaching the area where the monitor was placed, and eventually extending to the collarbone.The patient removed the monitor to allow treatment of the reaction.Further details: the reaction occurred while the patient was wearing the device.The patient treated the rash with calamine and menthol creams available at home and received a prescription for oral prednisone.The patient stated that the new medication, bupropion, caused the reaction and expressed certainty that the monitor was not responsible.The patient indicated that their physician agreed with this assessment.

Brand Name
CAM SYSTEM
Common Device Name
HEART MONITORING DEVICE
Manufacturer (Section D)
BARDY DIAGNOSTICS, INC.
220 120th avenue ne
suite 100
bellevue WA 98005
Manufacturer (Section G)
QUALITEL CORPORATION
Manufacturer Contact
220 120th avenue ne
suite 100
bellevue, WA 98005
MDR Report Key23845642
Report Number3014226707-2025-00008
Device Sequence Number10030123
Product Code DSH
UDI-Device Identifier40851398007014
UDI-Public40851398007014
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/06/2026
Device Model NumberB1400
Device Lot Number191387
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADHESIVE RING MEDICAL ADHESIVE TAPE, (KGX).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexUnknown